# SDR HEEA107359

- Difficulty date: July 8, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N776P
- Make and model: Skrsky S76A
- Aircraft serial: 760275
- Aircraft time: 12,816 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7665005801112
- Part serial: 0328
- Condition: Malfunctioned
- Location: Tail Rotor
- Part time: 2,510 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER CRUISE CHECK, THE NR 1 HYDRAULIC LIGHT CAME ON; FOLLOWED CHECKLIST AND WERE UNABLE TO CLEAR LIGHT.  RETURNED TO MCY FOR MAINTENANCE.  REPLACED TAIL ROTOR SERVO.
